MAUDE Adverse Event Report: CONVATEC LTD CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC LTD CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA M14
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reports he "has been self cathing for several years for bph.He said some of the catheters in the box had rough eyelets in which caused discomfort and light bleeding with use.He said he could feel the sharpness around the eyelets the entire length of his urethra saying it "felt very rough internally".He did not feel the eyelets with his hand upon removal.He said he had light bleeding and small clots for about 3 days off an on with use of these sharp eyelet catheters.Bleeding dissipated on its own.He said he did not relay this to his md but said he knows his md just tells him to flush it out by pushing fluids which is what he did and it stopped on i's own.".
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Additional Manufacturer Narrative
13 retained samples were checked, and all the samples appeared normal, with intact individual packaging.The tube was observed to be covered with gel, with good vacuum packaging and the blister cavity in the contracted stated, evenly wrapping the catheter.The production and inspection processes are operating normally, and sample retention tests show no abnormalities.The root cause of the reduced gel quantity has not been determined at this time.Sharp eyelets: details information regarding the catheter that allegedly caused user bleeding has not been received.Therefore, it cannot be concluded that burrs on the catheter¿s side holes are the root cause of the user¿s bleeding.The root cause of the insufficient gel amount cannot be determined at this time.So, no correction action.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21217704
Report Number1049092-2025-00044
Device Sequence Number3378130
Product Code KOD
UDI-Device Identifier00815947021069
UDI-Public00815947021069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberULTRA M14
Device Lot Number24B04501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale